# SDR GTIA030300

- Difficulty date: May 1, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- Engine: Pwa JT8D
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Missing
- Location: Rt Main Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT CAME ON IN FLIGHT.  FOUND BOLT MISSING FROM TARGET ALIGNMENT.  RE-SECURED AND OPS CHECKED GOOD.
